MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code Sweating (2444)
Date of Event 08/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with test results from back to back blood tests of 160, 193 and 156 mg/dl.The customer also had performed a fasting back to back test with another device; the customer had obtained the results of 160, 193 and 156 mg/dl using the truemetrix meter and a result of 136 mg/dl was obtained using another device.The customer's expected fasting blood glucose test result range is 85 - 88 mg/dl.At the time of the call the customer was feeling sweaty and that it was maybe from her diabetes.Customer declined any medical attention at the time of the call stating that she would get something to eat.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 10/31/2018 and open vial date is (b)(6) 2017.The customer was not concerned with the fasting result of 64 mg/dl in the meter memory; customer stated when she obtained this result she did not have any symptoms and that she just needed to eat.The meter memory was reviewed for previous test result history: (b)(6).The customer is calling in regards to getting erratic results on the meter when she test.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6866481
Report Number1000113657-2017-01702
Device Sequence Number108629
Product Code NBW
UDI-Device Identifier00021292009472
UDI-Public(01)00021292009472(17)181031(10)MU2461
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2461
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1